Sung Min Hong, Young Bae Jun, Seon Jeong Kim, Gwang Il Kim, "On fuzzy dot subalgebras of BCH-algebras", International Journal of Mathematics and Mathematical Sciences, vol. 27, Article ID 762097, 8 pages, 2001. https://doi.org/10.1155/S0161171201006421
On fuzzy dot subalgebras of BCH-algebras
We introduce the notion of fuzzy dot subalgebras in BCH-algebras, and study its various properties.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.